Research Article Open Access

On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition

Sheila Amina Bishop1, Godwin Amechi Okeke2 and Timothy Ashibel Anake1
  • 1 Covenant University, Nigeria
  • 2 Michael Okpara University of Agriculture, Nigeria

Abstract

In this study, we examined existence of lower semicontinuous solution of Nonclassical Ordinary Differential Inclusions (QSDIs) with Nonlocal Conditions. Here the multivalued stochastic processes are lower semicontinuous.

American Journal of Engineering and Applied Sciences
Volume 10 No. 2, 2017, 506-510

DOI: https://doi.org/10.3844/ajeassp.2017.506.510

Submitted On: 8 March 2017 Published On: 23 May 2017

How to Cite: Bishop, S. A., Okeke, G. A. & Anake, T. A. (2017). On Semicontinuous Nonclassical Ordinary Differential Inclusions with Nonlocal Condition. American Journal of Engineering and Applied Sciences, 10(2), 506-510. https://doi.org/10.3844/ajeassp.2017.506.510

  • 3,225 Views
  • 1,651 Downloads
  • 0 Citations

Download

Keywords

  • Nonlocal Conditions
  • Lower Semicontinuous
  • Multivalued Stochastic Processes
  • Fixed Point